# SDR QXEA2014010300006

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 29,810 hours, 30,733 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Part number: FE279001
- Part serial: FR063
- Condition: Malfunctioned
- Location: Parking Brake
- Part time: 19,566 hours, 20,287 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PARKING BRAKE LIGHT CAUTION ILLUMINATED DURING TAXI, RESET AND ILLUMINATED AGAIN AT TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  FOUND PARK BRAKE CAUTION LIGHT TO BE INTERMITTENT DURING PARK BRAKE HANDLE MOVEMENT.  R & R PARK BRAKE CONTROL QUADRANT, REF AMM TASKS 32-44-21-000-801 AND 32-44-21-400-801.  OPS CHECK GOOD. CAUTION LIGHT NO LONGER ILLUMINATES WITH PARK BRAKE HANDLE IN THE OFF POSITION. RETURNED TO SERVICE.
